# SDR DALA14001766310

- Difficulty date: January 9, 2014
- Submitted: January 9, 2014
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 99,920 hours, 12,256 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND IN THE FUSELAGE SKIN AT NR 3 LT MAIN ENTRY DOORWAY CUTOUT, LOWER FORWARD CORNER.   REPAIRED IAW EM CARD 5331-01209-02A.
